# SDR UALA2009122103948

- Difficulty date: December 11, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 79,613 hours, 12,806 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94701
- Condition: Damaged
- Location: Seat 8b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT DISCONNECTED AND WIRES STOWED DUE TO INCOMPLETE REPAIR OF FOOT REST AT SEAT 8B.  REPAIRED DISCONNECTED WIRES. LIGHT TESTS NORMAL.
